# SDR DXTA200500527

- Difficulty date: January 10, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 2,530 hours, 1,508 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: SG006
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF NOSE GEAR CAME UP NORMAL, THROUGHT 10,000 FT NOTICED NOSE GEAR INDICATED DOWN.  LIGHT WAS INTERMITTANT DURING FLIGHT.  BLEW GEAR DOWN.  UNSAFE LIGHT CAME ON FOR ABOUT 10 SECONDS, THEN WENT OUT.  INSPECTED NLG DOWNLOCK SWITCH SG006 AND CONNECTOR PG006.  ALSO INSPECTED AND RE-SEATED LANDING GEAR LOGIC MODULE NC002, FOUND NO DEFECTS.  PERFORMED LANDING GEAR OPERATIONAL TEST REF 750 M/M 32-00-01.  LANDING GEAR OPERATES NORMAL.
